Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i4.10
pages 1-15

Parameter Estimation Algorithm of the Linear Regression with Bounded Noise in Measurements of All Variables

Nikolay N. Salnikov
Institute of Space Research of National Academy of Sciences of Ukraine and National Space Agensy of Ukraine, Kyiv, Ukraine
Sergey V. Siryk
National Technical University of Ukraine "Kyiv Polytechnic Institute"

RESUMO

Nonconvex set of values of parameters consistent with the current measurement of the input and output variables is represented as the union of a finite number of convex subsets. The solution of the estimation problem is reduced to choosing one of the subsets and solving the obtained system of convex inequalities. This problem is solved using the previously proposed ellipsoid method modification which works in case of a finite number of incompatible inequalities. Computational cost of the proposed algorithm is compared with that of similar estimation problem without noise. The properties of the algorithm are illustrated by numerical examples.


Articles with similar content:

Adaptive Control in Conditions of Constantly Acting Perturbations: an Identification Approach
Journal of Automation and Information Sciences, Vol.30, 1998, issue 6
Leonid S. Zhiteckii
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
On Solution of a Certain Integer Programming Problem of a Specific Form
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
V. A. Roshchin, Ivan V. Sergienko
Study of Convergence of One-Step Adaptive Identification Algorithms
Journal of Automation and Information Sciences, Vol.50, 2018, issue 10
Oleg G. Rudenko , Alexander A. Bezsonov , Boris D. Liberol
Identification of Nonlinear Systems with Additive External Action
Journal of Automation and Information Sciences, Vol.50, 2018, issue 4
Victor G. Gorodetskyi